# SDR CALA2021080201237

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 23,457 hours, 8,522 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Faulted
- Location: Leading Edge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* FLAPS STOPPED AT 27 DEG LE TRANSIT LIGHT ON ON GO AROUND FLAPS W OULD NOT RETRACT TO 15 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REPLACED RT FLP POSTION TRANS REF MM 27-58-01 AND FIM FOR MAINT MESSAGE 27-52260. RAN FLAPS FOR TWO CYC. ON FAULTS NOTED.ACT CATT III. ACFT RETURNED TO AUTOLAND. ADD EMP:348722 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1649691  SN OFF 2257 TRANSMITTER, FL  OFF 59-2758-9-0002 2257 ON 59-2758-9-0002 2171
